# SDR ASOA20141204144

- Difficulty date: December 4, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 37,919 hours, 28,768 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 99075178
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 21,147 hours, 19,886 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT AFTER PFD2 WENT BLANK THERE WAS SMOKE IN THE COCKPIT. MAINTENANCE R & R THE NR 2 PFD, OPERATIONALLY TESTED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
